# SDR CA131128003

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,516 hours
- Engine: Lyc O320E2D
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: S21381
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF THE RT MLG SPRING STEEL GEAR LEGS FOR INSPECTION PURPOSES.  THE INBD ATTACH BOLT S21381 OR ALT NR S3461-108 WAS FOUND TO BE CRACKED ACROSS THE DIAMETER OF THE BOLT.  UPON REINSTALLATION OF THE GEAR LEG THE BOLT IN QUESTION WAS REPLACED NEW.
